# SDR T4O2001F00002

- Difficulty date: December 6, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N5PX
- Make and model: Beech 200BEECH
- Aircraft serial: BB554
- Engine: Pwa PT6A41
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100196
- Condition: Loose
- Location: Rt Elevator
- Part time: 5,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIVETS ON THE RIGHT ELEVATOR TORQUE TUBE TO OUTBOARD CASTING (WHERE IT BOLTS TO ELEVATOR) WERE LOOSE AND SMOKING.  PROBABLE CAUSE UNKNOWN.  INSTALLED A NEW TORQUE TUBE ASSEMBLY FOR THE RIGHT ELEVATOR.
